# SDR SIMA981393

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT THE FOLLOWING LOCATIONS.  61WL.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE. (X)
